Research Repository

Superadditivity of the Jensen Integral Inequality with Applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Superadditivity of the Jensen Integral Inequality with Applications. Miskolc Mathematical Notes, 13 (2). pp. 303-316. ISSN 1787-2405 (print) 1787-2413 (online)

[img] Text
mmn_472.pdf - Published Version
Restricted to Repository staff only

Download (306kB)


The superadditivity and monotonicity of two functionals associated to the celebrated Jensen’s integral inequality for convex functions with applications for H¨older’s inequality and f -divergence measures in information theory are given. --Alternative title on publisher's page: 'Quasilinearity of the Jensen integral inequality with applications'

Item Type: Article
Uncontrolled Keywords: ResPubID26152, Jensen’s inequality, Holder’s inequality, measurable functions, Lebesgue integral, divergence measures, f -divergence measures, inequalities
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 22 Jan 2014 01:29
Last Modified: 12 Dec 2019 23:09
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar